Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Dual Labelling Method for the Hitchcock Problem

F. E. A. Briggs
Operations Research
Vol. 10, No. 4 (Jul. - Aug., 1962), pp. 507-517
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/168052
Page Count: 11

You can always find the topics here!

Topics: Iterative solutions, Surplus, Mathematical problems, Optimal solutions, Variable costs
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($30.00)
  • Add to My Lists
  • Cite this Item
A Dual Labelling Method for the Hitchcock Problem
Preview not available

Abstract

An alternative labelling method is given for the Hitchcock problem. The method changes the dual variables in a manner which differs from that given by Ford and Fulkerson. A comparison is given with the Ford-Fulkerson method in an application to a 10× 10 problem.

Page Thumbnails

  • Thumbnail: Page 
507
    507
  • Thumbnail: Page 
508
    508
  • Thumbnail: Page 
509
    509
  • Thumbnail: Page 
510
    510
  • Thumbnail: Page 
511
    511
  • Thumbnail: Page 
512
    512
  • Thumbnail: Page 
513
    513
  • Thumbnail: Page 
514
    514
  • Thumbnail: Page 
515
    515
  • Thumbnail: Page 
516
    516
  • Thumbnail: Page 
517
    517